# SDR DALA2023122410548

- Difficulty date: December 20, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 75,455 hours, 35,273 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS: 1A. C/A: RE-PACKED PASSENGER O2 MASKS AT SEAT 1AB PER A320 AMM 35-21. (LP: 0119183)
